# SDR CA990719021

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Sheared
- Location: Fuel Pump
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ECAM INDICATED NR 1 HYDRAULIC OVERHEAT.  INVESTIGATION REVEALED NR 1 ENGINE DRIVEN PUMP DRIVESHAFT SHEARED.
